MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the sipap ventilator experienced went into demo mode while on patient.The display showed unit was in live demo mode but continued to function properly.As an intervention, they removed unit from patient.Re-set unit into normal mode and put the patient back.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire complaint number (b)(4).Results of investigation: vyaire received the sample for evaluation.The service technician was unable to duplicate the reported issue, but the issue was confirmed through the event logs.A root cause could not be determined.No functional issues were found during testing, thus no further actions were needed.Able to confirm the reported complaint through the events log and duplicated during functional check.The root cause was determined to be a solenoid failure.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
MDR Report Key12178141
Report Number2021710-2021-14137
Device Sequence Number19066370
Product Code CBK
UDI-Device Identifier10846446004847
UDI-Public(01)10846446004847(11)20071217
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number675-CFG-005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown